IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Jun Okamoto (NTT)
Vice Chair Takefumi Hiraguri (Nippon Inst. of Tech.), Gou Hasegawa (Tohoku Univ.)
Secretary Hirantha Abeysekera (NTT), Hiroshi Yamamoto (Ritsumeikan Univ.)
Assistant Yoshiaki Nishikawa (NEC), Ryoichi Kataoka (KDDI Research), Kimiko Kawashima (NTT)

Conference Date Mon, Aug 2, 2021 10:20 - 16:25
Tue, Aug 3, 2021 09:30 - 16:30
Wed, Aug 4, 2021 09:30 - 16:45
Topics QoE and QoS Evaluation/Measurement/Control, Network Contorol/Management, IoT, etc. 
Conference Place Zoom Online 
Contact
Person
Prof. Kentaro Nishimori, Niigata Univ.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CQ.

Mon, Aug 2   CQ1:Wireless Communications Quality
Chair: Kazuhiko Kinoshita (Tokushima Univ.)
10:20 - 12:00
(1) 10:20-10:45 Evaluation of Channel Capacity Characteristics for Asymmetric LoS-MIMO CQ2021-21 Takanobu Watanabe, Kentaro Nishimori (Niigata Univ.)
(2) 10:45-11:10 Experimental Evaluation of a Wave Source Location Estimation Method Using UAVs CQ2021-22 Hiromu Takarada, Kentaro Nishimori, Shun Takase (Niigata Univ.), Takahiro Matsuda (Tokyo Metoropolitan Univ.)
(3) 11:10-11:35 Development of epidemic communication system for drones implementation CQ2021-23 Kyosuke Yanagida, Naoki Yamada, Tatsuya Kurosawa (NIT), Tomotaka Kimura (Doshisha Univ.), Nobuhiko Itoh, Takuya Shindo, Hiroyuki Shimizu, Takefumi Hiraguri (NIT)
(4) 11:35-12:00 A Study on Estimation of Direction-of-Arrivals for Wave Source Localization in NLOS enviornments CQ2021-24 Shinichi Murata, Takahiro Matsuda (Tokyo Metropolitan Univ.), Kentaro Nishimori (Niigata Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Mon, Aug 2   30th Anniversary Event (Day 1)
Chair: Nobuhiko Itoh ((Nippon Inst. of Tech.)
13:00 - 14:50
(5) 13:00-13:10 Opening Speech: Jun Okamoto (NTT)
(6) 13:10-14:00  
(7) 14:00-14:50  
  14:50-15:05 Break ( 15 min. )
Mon, Aug 2 PM  30th Anniversary Event (Day 1)
Chair: Takefumi Hiraguri (Nippon Inst. of Tech.)
15:05 - 16:25
(8) 15:05-16:25  
Tue, Aug 3   30th Anniversary Event (Day 2)
Chair: Takahiro Matsuda (Tokyo Metoropolitan Univ.)
09:30 - 12:20
(9) 09:30-10:50  
  10:50-11:00 Break ( 10 min. )
(10) 11:00-12:20  
  12:20-13:10 Lunch Break ( 50 min. )
Tue, Aug 3 PM  30th Anniversary Event (Day 2)
Chair: Jun Okamoto (NTT) & Kyoko Yamori (Asahi Univ.)
13:10 - 15:50
(11) 13:10-13:40  
(12) 13:40-14:10  
(13) 14:10-14:40  
  14:40-14:50 Break ( 10 min. )
(14) 14:50-15:50  
Tue, Aug 3   CQ Award Ceremony, Closing Session
Chair: Hiroshi Yamamoto (Ritsumeikan Univ.)
15:50 - 16:30
(15) 15:50-16:20 Award Ceremony
(16) 16:20-16:30 Closing Speech: Gou Hasegawa (Tohoku Univ.)
Wed, Aug 4   CQ2:Ultra-Reliable and Low Latency
Chair: Yasuhiro Inazumi (Yamanashi Eiwa College)
09:30 - 10:45
(17) 09:30-09:55 Development and Evaluation of a Blockchain-based Highly-Reliable IoT System Delivery Platform CQ2021-25 Hayato Komiya, Hiroshi Yamamoto (Ritsumeikan Univ.)
(18) 09:55-10:20 A Speculative Video Transmission Method for Low Latency of Cloud Gaming Systems CQ2021-26 Takumasa Ishioka (Osaka Univ.), Ryota Shiina, Tatsuya Fukui, Hiroya Ono, Toshihisa Fujiwara, Tomohiro Taniguchi (NTT), Takuya Fujihashi, Shunsuke Saruwatari, Takashi Watanabe (Osaka Univ.)
(19) 10:20-10:45 A Method of Service Function Chain Configuration to Minimize Computing and Network Resources for VNF Failures CQ2021-27 Akihiko Taniguchi, Norihiko Shinomiya (Soka Univ)
  10:45-10:55 Break ( 10 min. )
Wed, Aug 4   CQ3:Invited Talk
Chair: Takefumi Hiraguri (NIT)
10:55 - 12:15
(20) 10:55-11:35 [Invited Talk]
Spatial and frequency based massive MIMO realizing Cell-free CQ2021-28
Kentaro Nishimori (Niigata Univ.)
(21) 11:35-12:15 CQ2021-29
  12:15-13:15 Lunch Break ( 60 min. )
Wed, Aug 4   CQ4:Invited Talk
Chair: Jun Okamoto (NTT)
13:15 - 13:55
(22) 13:15-13:55 [Invited Talk]
Technology for Improving Communication Quality in HAPS Mobile Communication Systems CQ2021-30
Atsushi Nagate, Kenji Hoshino, Yoshichika Ota (SoftBank)
  13:55-14:05 Break ( 10 min. )
Wed, Aug 4   CQ5:Network Management
Chair: Tatsuma Matsuki (Fujitsu)
14:05 - 15:20
(23) 14:05-14:30 Probability law of the consensus in a broadcast-based consensus-forming algorithm CQ2021-33 Shigeo Shioda, Dai Katou (Chiba Univ.)
(24) 14:30-14:55 Error-increasing factors in experiments on proximity-based localization. CQ2021-32 Shino Shiraki, Shigeo Shioda (Chiba Univ.)
(25) 14:55-15:20 A Unified Approach to Realize High Security and Reliability for Secret Sharing Scheme CQ2021-31 Koki Shoji, Tkahiro Kuwabara, Masahiro Hayashi (former TCU)
  15:20-15:30 Break ( 10 min. )
Wed, Aug 4   CQ6:QoE/QoS Measurement and Evaluation
Chair: Norihiro Fukumoto(Tokyo Univ.)
15:30 - 16:45
(26) 15:30-15:55 A Factor Analysis of Uncomfortable Feeling caused by Image Retargeting in Retargeted Images using Subjective Assessment and Eye Measurement CQ2021-34 Yoshikazu Kawayoke (NIT, Ishikawa College), Yasuhiro Inazumi (Yamanashi Eiwa College)
(27) 15:55-16:20 The Effect of Content Store Size on QoE of Video and Audio Transmission in ICN/CCN CQ2021-35 Keisuke Kobayashi, Toshiro Nunome (Nagoya Inst. of Tech)
(28) 16:20-16:45 Comparison of Reliable Transmission Schemes using Retransmission and AL-FEC on Audiovisual Groupcast over Wireless LANs CQ2021-36 Minoru Ishida, Toshiro Nunome (Nagoya Inst. of Tech)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Hirantha Abeysekera (NTT)
Hiroshi Yamamoto (Ritsumeikan Univ.)
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/


Last modified: 2021-08-02 11:22:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan